# SDR MWEA010139

- Difficulty date: January 22, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99576673
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FASTENER HOLES NOT FILLED, STATION 558, INTERCOSTAL AT LONGERON 8 LEFT.  INSTALLED FASTENERS.  WHILE REPAIRING FOUND INTERCOSTAL CRACKED.  REMOVED, FABRICATED AND INSTALLED INTERCOSTAL.
